# SDR GLBA2017071100674

- Difficulty date: July 10, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 37,488 hours, 37,451 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT THE BRAKES REQUIRE EXCESSIVE PRESSURE TO ACTIVATE. STOPPING POWER IS VERY LIMITED. MAINTENANCE R & R THE NR 2 BRAKE AND NR 4 BRAKE IAW MM 32-41-05, OPS CHECKED GOOD. R & R THE NR 1 BRAKE ASSY IAW MM 32-41-05, OPS CHECKED GOOD.  R & R THE NR 3 BRAKE ASSY IAW MM 32-41-05, OPS CHECKED GOOD.
